| Catalog Number |
CV-15703-E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn # (b)(4).
Event or Problem Description
It was reported "triple lumen central venous catheter, the blue pathway was found to be obstructed.A test with methylene blue confirmed this.Other pathways were normal." the patient's current condition is reported as "unknown".Additional information has not been provided by the customer at this time.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description